# SDR 06FDEA1657

- Difficulty date: May 1, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-100
- Aircraft serial: 18871
- Aircraft time: 69,364 hours, 51,657 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EO 7-5710-7-2314D PT6 EOCN D1 WINGS - MLG TRUNNION ATTACH FITTING MODIFICATION BOEING S/B 72  7-57AD132 R3 AD 2004-18-08.  COMPLIED WITH EO 7-5710-7-2314D PT6  RII:536327.
